# SDR SWAA022563

- Difficulty date: October 28, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 48,306 hours, 46,103 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Tab
- Part number: 65C26384
- Part serial: 2030J
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT ELEVATOR TAB CRACKED AT NR 1 HINGE CUT OUT.  REMOVED AND REPLACEDR TAB ASSY PER MM.
